zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Moment inequalities and weak convergence for negatively associated sequences. (English) Zbl 0907.60023

The main results are concerned with sequences of negatively associated random variables. The author proves some upper estimates for P{|S n |λ}, E|S n |, and E(max 1nk |S n |), where S n =X 1 ++X n is the sum of negatively associated random variables. Based on these inequalities a version of the weak invariance principle for strictly stationary negatively associated sequences of random variables is proved. Before proving the invariance principle, the author constructs a sequence of random variables of such a type. Point out the inequality

E|S n | p C p n p/2-1 k=1 n E|X k | p

(C p is a constant depending only upon p2), as a typical result.


MSC:
60E15Inequalities in probability theory; stochastic orderings
60F05Central limit and other weak theorems
References:
[1]Esary, J., Proschan, F., Walkup, D., Association of random variables with applications,Ann. Math. Statist., 1967, 38: 1466. · Zbl 0183.21502 · doi:10.1214/aoms/1177698701
[2]Lehmann, E.L., Some concepts of dependence,Ann. Math. Statist., 1966, 37: 1137. · Zbl 0146.40601 · doi:10.1214/aoms/1177699260
[3]Joag-Dev, K., Proschan, F., Negative association of random variables with applications,Ann. Statist., 1983, 11: 286. · Zbl 0508.62041 · doi:10.1214/aos/1176346079
[4]Block, H.W., Savits, T.H., Shaked, M., Some concepts of negative dependence,Ann. Probab., 1982, 10: 765. · Zbl 0501.62037 · doi:10.1214/aop/1176993784
[5]Newman, C. L.. Asymptotic independence and limit theorems for positively and negatively dependent random variables, inlnequalities in Statistics and Probability (ed. Tong, Y.L.),IMS Lecture Notes-Monograph Series, Vol.5, 1984, 127–140.
[6]Matula, P., A note on the almost sure convergence of sums of negatively dependent random variables,Statist. Probab. Lett., 1992. 15: 209. · Zbl 0925.60024 · doi:10.1016/0167-7152(92)90191-7
[7]Petrov, V.V.,Limit Theorems of Sums of Independent Random Variables (inRussian). Moscow: Nauka, 1987.
[8]Su Chun, A theorem of Hsu-Robbins type for negatively associated sequence,Chinese Science.Bulletin, 1996, 41(6): 441.
[9]Newman, C.M., Wright, A.L.. An invariance principle for ertain dependent sequences,Ann. Probab., 1981, 9: 671. · Zbl 0465.60009 · doi:10.1214/aop/1176994374
[10]Nagaev, S.V., Large deviation of sums of independent random variables,Ann. Probub., 1979, 7: 745. · Zbl 0418.60033 · doi:10.1214/aop/1176994938
[11]Stout, W.,Almost Sure Convergence, New York: Academic Press. 1974, 204–209.
[12]Billingsley, P.,Convergence of Probability Measures, New York: John Wiley, 1968.